On time fractional Cahn-Allen equation
Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2017, Vol 13, Issue 3
Abstract
In [1], Ozkan Guner et al. obtained some exact solutions of the time fractional Cahn-Allen equation. By using the method proposed in [10], we have tested these solutions and have found that they are not the solutions of this equation.
Authors and Affiliations
Runqing Cui
(g*p)**- CLOSED SETS IN TOPOLOGICAL SPACES
In this paper, we have introduced a new class of sets called (g*p)**-closed sets which is properly placed in between the class of closed sets and the class of (g*p)**-closed sets. As an application, we introduce three ne...
Consistency of least squares estimators of AR(2) Model
In this paper, ordinary least squares (OLS) method will be used to estimate the parameters of the auto-regressive model without constant of order two. Moreover, the convergence in probability (the consistency property) o...
Solving a Rough Interval Linear Fractional Programming problem
In this paper, A rough interval linear fractional programming( RILFP)problem is introduced. The RILFP problemis considered by incorporating rough interval in the objective function coefficients. This proved the RILFP pro...
On The wb-Compactspace
The.main.aim of our paper is introduced.new.conceptofcompactspaceis called wb-compact.Space, for this aim, the concept of b-compact space and w-compact space introduced and find that every is relationships among compact,...
Sustainable Design and Water Resources Management
Among the direct environmental consequences of construction,the most significant is its consumption of water and other resources. Water is the origin of every form of life. It is a habitat,an aliment ,a means of pro...